# SDR UALA2013012500458

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 89,399 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 373
- Condition: Faulty
- Location: Posit 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ADVISED COCKPIT INFLIGHT THAT CHATTER HEARD FROM E-E BAY ON TAKEOFF ROLL.  NO INFLIGHT RECUR.   BEFORE TAKEOFF, THEY LOST BOTH SLIDING WINDOW HEAT AND PITOT TUBE HEAT.  EXACT PITOT TUBE UNRECALLED.  ACCOMPLISHED BPCU BITE REF MM, RT PWR CHANNEL FAULT: CT LOOP GND.  ACCOMPLISHED AMM24-20-00 PG 1 55 CK OF RT GCU FOUND WIRE CKS AT ALL 4 TEST POINTS GOOD.  REPLACED RT GCU, SYSTEM CHECKS OKAY.
